Is the prescription butalbital/apap/caffeine habit forming? I take it for headaches?

Question is Closed Report Mark as Favorite

Answers (1)

8 Sep 2009

I feel for you. Is it a caffeine pill? Are you concerned about it?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Recurring migraines headaches?

I have a history with migraines been since, 2000, in the beginning my primary doctor put me on Apap/Butalbital/Caffeine - I called them caffeine ...

11 answers 17 Jul 2012

Acetaminophen/Butalbital/Caffeine - My Dr. prescribed Butalb-acetamin-caff. tablets for headaches?

... that come with my menstrual cycle. About 2-3 hours the affects seem to wear off and my head hurts again.Could\should I take Ibuprofen in ...

4 answers 22 Dec 2012

Acetaminophen/Butalbital/Caffeine - Does this medicine cause sleeplessness?

My doctor prescribed this today for headaches. I have not had caffine in over a month and took one pill around 5pm. It's now after midnight, my ...

2 answers 9 May 2013